# SDR R61A2021040300312

- Difficulty date: March 20, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 13,838 hours, 9,160 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Part number: 17063630005
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK FOUND ON VERT STAB AFT SPAR RIB 11. AFT SPAR RIB 11 WAS REPLACED IAW SRM 51-41-01.
